Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Pain with bowel movements and stool that have ridges. Fissure ?

I have some pain with bowel movements and stool that appears to have ridges and a sensation of not fully emptying my bowels. I had a digital rectal exam that indicated no blood in the stool but I have seen blood on the toilet tissue once. My GP thinks that it could be a fissure and has been treating me for that with medication . However, I m still having this issue.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for query.
In fissure in ano severe pain is there while passing stool.
Pain you mentioned is with bowel movements.
pain of fissure is at the site i.e. anal sphincter and not in the abdomen.
It seems that you might have partial constipation.
Avoid constipation.
Take more fiber diet and plenty of water.
Avoid fried,chillies and junk food.
Ok and bye.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor